# SDR AALA20141105003

- Difficulty date: October 21, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 42,020 hours, 17,295 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE WARNING CAME ON AT 18000 FEET IN DESCENT.  WARNING WENT OFF AT 3000 FEET.  VISUALLY INSPECTED & FOUND NO SMOKE IN ANY LAVATORY.  R & R SMOKE DETECTORS IN ALL 3 LAVATORIES IAW AMM 26-14-01-00-801, 26-14-01-400-801 & 26-14-00-730-801.  SYSTEMS CHECKED NORMAL.
